MAUDE Adverse Event Report: ABBOTT SUSTAIN XL DR; Pulse generator, permanent, implantable

ABBOTT SUSTAIN XL DR; Pulse generator, permanent, implantable
Model Number PM2136
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an in-clinic follow-up while attempting to perform a software download, the device went into back-up vvi (bvvi) mode.Technical support was contacted and the device was restored by a firmware download to resolve the event.The patient is stable.

Brand Name
SUSTAIN XL DR
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22874239
Report Number2017865-2025-98397
Device Sequence Number5776164
Product Code NVZ
UDI-Device Identifier05414734504713
UDI-Public(01)05414734504713(10)4496938(17)150930
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model NumberPM2136
Device Lot Number4496938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown